# SDR SWIA202264645

- Difficulty date: January 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLOSING FITTING (CUP) FWD HAS EVIDENCE OF CORROSION   (C CHECK RO 02/22/2022)   REPLACED OUT OF LIMITS FWD HANDRAIL CUP FITTING REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV. AE COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
